# SDR SWIA200617136

- Difficulty date: September 1, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 5,490 hours, 4,737 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Condition: Malfunctioned
- Location: Nr 1 & 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSPONDER NR 1 AND 2 REPORT 500' LOW.  COULD NOT DUPLICATE SQUAWK.  OPERATIONAL CHECKS GOOD IAW 34-54-00.
